# SDR ASOA201200095

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEDT SIDE DOOR POST AT BOTTOM END HAS CORROSION DAMAGE FS 280.00 AT LBL 9.0.  REPAIRED IAW REO 670-53-11-678.
